# SDR USAA2010040290709

- Difficulty date: April 1, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 86,514 hours, 32,062 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 185N300147
- Condition: Delaminated
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - DELAMINATION ON LEFT HORIZONTAL STAB PANEL UPPER SKIN BETWEEN CLOSURE RIB & RIB 5 FROM FRONT SPAR TO AUX SPAR.  REPAIRED LEFT HORIZONTAL STAB PANEL UPPER SKIN BETWEEN CLOSURE RIB & RIB 5 FROM FRONT SPAR TO AUX SPAR IAW EA 101813.
